MAUDE Adverse Event Report: B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; INTERNA UNIVERSAL PLATFORM IMPLANT

B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; INTERNA UNIVERSAL PLATFORM IMPLANT
Model Number IIPUCA3585
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch documentation is checked and no anomalies are detected.Any manufacturing fault is ruled out.The product could not be reviewed as it has not been shipped.
 
Event or Problem Description
The clinician indicates that he placed the implant on (b)(6) 2019 and one month later it was noted that the implant had not osseointegrated.Patient with bone quality ii.In the event the patient experienced: infection and discomfort.

Common Device Name
INTERNA UNIVERSAL PLATFORM IMPLANT
Manufacturer (Section D)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci street, 14
minano menor, alava 01510
SP  01510
Manufacturer (Section G)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci street, 14
minano menor, alava 01510
SP   01510
Manufacturer Contact
jose rivero
leonardo da vinci street, 14
minano menor, alava 01510
SP   01510
MDR Report Key19665725
Report Number3004417597-2024-00006
Device Sequence Number6549559
Product Code DZE
UDI-Device Identifier08435389812104
UDI-Public08435389812104
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K151391
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/01/2024
Device Model NumberIIPUCA3585
Device Lot NumberAI02308.Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2020
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale